Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Medication Increased Dose Making Me Sleep All Day

Medication Increased Dose Making Me Sleep All Day

Hi I just wanted some input on what happened with my old psychiatrist as it's really bothering me. Four weeks after my dose was increased I started to get more and more sleepy and tired to the point that I was bedridden most of the day. I also felt weak and dizzy like you do when you have a flu, but I'm certain I didn't have a virus or anything like that as this has happened to me before when I've been on too high a dose. I was like this for a week and basically… read more

A MyDepressionTeam Member said:

Angie. I was on Lithium for about 8 weeks. ( I went off for other medical reasons.) Anyway they took blood tests on me every few weeks to see if my level was too high/low or in the correct range. Did the dr do a blood test to find out your level? If it was too low that may be what caused her to increase the dose. It seems like a big jump in mgs to me, tho. Could you increase it slower?
Either way your dr treated you awfully. I have to agree with everyone who suggested finding a more attentive dr.

posted about 2 years ago
A MyDepressionTeam Member said:

I have had to give meds 2 to 4 weeks to work effectivly or find out they weren’t the right meds for me. It’s no fun becuz I would go to my Dr each time hoping this time I was going to start feeling better only to have the meds not work again. Im finally on a cocktail of meds that are working.

posted almost 2 years ago
A MyDepressionTeam Member said:

Unfortunately dear.....This is very,very common. No one cares or can follow up on there care job. You have completely done the right thing....I did exactly the same.

try brake one in half so if you're on for example 50mg and they want you on 60mg and they make you feel crap then take 55mg until you feel easy to move up. I did that recently and seems okish to be honest!

bless you

posted about 2 years ago
A MyDepressionTeam Member said:

Since you backed off the dosage have you been okay? That would be the only question I have for you. It does sound like you had too much of the med but sometimes meds take time to adjust too. Yet from what you describe it really had you knocked out.
Also everybody reacts differently to meds so keep in mind that the Drs are ‘practicing’ with the meds.
I’ve been on so many meds that didnt work and made me worst for long periods of time so I understand your being upset.

posted almost 2 years ago
A MyDepressionTeam Member said:

Would love to sleep longer than 2hr bocks on/off most nights

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in